| Model Number |
N/A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure post implantation due to unknown reason.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
(b)(4).D10 - medical product: vanguard rp tibial bearing catalog # 187104 lot # 317110.G2: australia.H3: customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.H6: mechanical (g04) femur.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported event is attributed to off-label use.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.